# SDR AALA2009081100001

- Difficulty date: August 11, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 24,843 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - RIGHT AFT EMERGENCY LIGHTS FAILED DURING TEST.  REPLACED BATTERY PACK AT 19D FOR RIGHT AFT EMERGENCY LIGHTS.
